# SDR A6WA202401158715

- Difficulty date: January 15, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 42,201 hours, 40,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs755
- Part time: 42,201 hours, 40,866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LEFT AFT FUSELAGE SKIN AT FS755.00 TO 67.5% SPAR DATUM S24L.   AIRCRAFT REMOVED FROM SERVICE  EVALUATED DENT ON AFT FUSELAGE SKIN AT FS755.00 Ï¿½ 67.5% SPAR  DATUM AND S21L TO S23L. ACCOMPLISHED DOUBLER REPAIR IAW EA  AWAC-CRJ253-02025 REV IR DATED 01/04/2024. PERFORMED HFEC  WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW. WORK PERFORMED UNDER WORK ORDER  004174, CARD NO. 20014 TT: 41,171:36 TC: 40,836.
